# SDR JR2R20161102159

- Difficulty date: November 2, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N412NV
- Make and model: Doug MD-88
- Aircraft serial: 49759
- Aircraft time: 53,058 hours, 26,288 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Stiffener
- Part number: 593803837
- Condition: Cracked
- Location: Lt Nose Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NOSE COWL INNER BARRELL STIFFENER CRACKED AT THE 6 O-CLOCK POSITION. REPLACED STIFFENER IAW EA 40-2016-344.
